# SDR 20001018SH002

- Difficulty date: September 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N914SH
- Make and model: Beech 400A
- Aircraft serial: RK193
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Board
- Part number: 1283641221
- Part serial: 419H97
- Condition: Failed
- Location: Roll Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AIRCRAFT IS POWERED AND THE TRIM SYSTEM IS OPERATED FOR A FEW MINUTES, BOTH ROLL TRIM SURFACES STOP TRIMMING IN THE RIGHT WING LOW DIRECTION.  REPLACING ROLL TRIM PC BOARD CORRECTS CONDITION.  (X)
